# SDR YENA201812080844

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 52,863 hours, 18,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5347217220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN FLOORBEAM Y1292, FR 67-68, STR 23L. MEAS 3.5'L X 1.20"W X .045"D. P/N: D 5347217220. REMOVED AND REPLACED AFT CABIN FLOORBEAM Y1292, FR 67-68, STR 23L, IAW SRM 51-72-11.
